11 F

 Agenda 

Day 1
7:30
11 F
Registration Desk Open & Breakfast Time
8:45
12F
Opening & Summit Keynote
9:10
12F
​Keynote / Future of Work
Tim Salau
9:40
12F
15:00
12F
Networking & Break
​Talk / Design
15:30
12F
Catherine Gutierrez
Talk / Future of Work
16:00
12F
Tai Tsao / 曹代
Talk / Design
16:20
12F
Eriol Fox
16:30
11 F
Project Tables & Happy Hour
Day 2
8:00
11 F
Breakfast Time
8:45
12F
Opening & Recap
9:10
12F
​Keynote / Vision
Mozilla
Stan Leong
Workshop / Design / 2 Hours
11 F
Catherine Gutierrez
9:30
12F
​Talk / Vision
10:00
12F
​Colab / Design
Polley Wong
10:30
12F
Networking & Break
10:40
12F
Talk / Data
Ong Chin Hwee
Demo / Data
Yu-Hsuan Chen / 陳宇軒
11:10
12F
​Talk / Design
Ann Yun-An Chu
Demo / Vision
Briana Y. Earl
Workshop / Future of Work / 1 Hour
11 F
Justine L.T. Chua
11:40
12F
11 F
Talk / Vision
Doan Kieu My
Demo / Data
Sam Lin / 林子軒
12:10
12F
Lunch Time
Workshop / Future of Work / 40 Minutes
12:20
11 F
11 F
Tim Salau
13:00
12F
Talk / Vision
HappyCom
Eriko Toda
Workshop / Design / 3 Hours
11 F
Eriol Fox
13:20
12F
Panel / Vision
Open Source Communities in Taiwan
14:00
12F
Talk / Vision
Aaron Huang
14:20
12F
Talk / Vision
Shaw Wu / 吳君孝
Demo / Vision
14:30
Ann Liao / 廖培羽
14:50
12F
Talk / Future of Work
Sarah Yang
Demo / Vision
15:00
Jackson Guo & Yuffie Chan
15:20
12F
Networking & Break
15:30
12F
Talk / Vision
Hsin-Chan Chien / 簡信昌
Demo / Vision
Yi-Ying Chen / 陳怡穎
16:00
12F
Talk / Future of Work
Justine L.T. Chua
Demo / Vision
Sumit Jasoria
Workshop / Design / 2 Hours
11 F
Ann Yun-An Chu
16:30
12F
Talk / Data
17:00
12F
Talk / Data
17:30
12F
Talk / Vision
Gerard Sans
18:00
12F
Closing Remark
議程若有變動,依主辦方安排,不另行通知

若有任何想法或問題,請來信至 [email protected] 或填寫以下表格。

聯絡我們

​Open UP Summit

Social Media
  • Facebook社交圖標
  • Twitter的社交圖標
  • Instagram

Copyright @ 2019 WeTogether.co - All rights reserved